American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D72) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Scott T. Parsell. Asymptotic estimates for rational linear spaces on hypersurfaces. Trans. Amer. Math. Soc. 361 (2009) 2929-2957. MR 2485413.
Abstract, references, and article information   
View Article: PDF

[2] Eric Freeman. Systems of diagonal Diophantine inequalities. Trans. Amer. Math. Soc. 355 (2003) 2675-2713. MR 1975395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jeffrey Lin Thunder. Inequalities for decomposable forms of degree $n+1$ in $n$ variables. Trans. Amer. Math. Soc. 354 (2002) 3855-3868. MR 1926855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Christian Elsholtz. Sums of $k$ unit fractions. Trans. Amer. Math. Soc. 353 (2001) 3209-3227. MR 1828604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robbin O’Leary and Jeffrey D. Vaaler. Small solutions to inhomogeneous linear equations over number fields . Trans. Amer. Math. Soc. 336 (1993) 915-931. MR 1094559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Todd Cochrane. The distribution of solutions to equations over finite fields . Trans. Amer. Math. Soc. 293 (1986) 819-826. MR 816328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. T. Bell. Polynomial Diophantine systems . Trans. Amer. Math. Soc. 35 (1933) 903-914. MR 1501723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1